# SDR VNAA2017060999903

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 26,609 hours, 29,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN NOSE HYD COMPARTMENT FWD UPPER MID SECTION.  REMOVED AND REPLACED INTERCOSTAL.
